# SDR SWIA972546

- Difficulty date: April 29, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 34,279 hours, 41,980 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INBOARD FLAPS FAILED TO RETRACT UPON LANDING.  REMOVE AND REPLACE LEFT INBOARD FLAP ACTUATOR IAW MM 27-50-00.  REPLACED BOTH INBOARD ROLLERS AND MOVEABLE OUTBOARD ROLLER ON LEFT INBOARD FLAP IAW 27-50-12.  OPS AND LEAK CHECK GOOD.
